On the efficient heat conduction of media with periodically located inclusions
Doklady Akademii Nauk, Tome 247 (1979) no. 6, pp. 1363-1367
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_247_6_a19,
author = {A. L. Berdichevskii},
title = {On the efficient heat conduction of media with periodically located inclusions},
journal = {Doklady Akademii Nauk},
pages = {1363--1367},
year = {1979},
volume = {247},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_247_6_a19/}
}
A. L. Berdichevskii. On the efficient heat conduction of media with periodically located inclusions. Doklady Akademii Nauk, Tome 247 (1979) no. 6, pp. 1363-1367. http://geodesic.mathdoc.fr/item/DAN_1979_247_6_a19/